Several side effects are showing up, will this pass? Panic attack as the feeling of blacking out and numbness on one side over comes her. Flu type symptoms also.
26 Oct 2009
rzaffarano; These side affects are listed but I would not let them go on too long. The average time for accutane to get out of your system is 30 days. I would say that the side affects would become less and less bothersome. At the time it is scary and aweful but it will get better. Good Luck
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had panic attacks my entire life but only been diagnosed with panic disorder and ocd within the last 5 years. My doctor put me on prozac 20 mg ...
2 answers • 15 Jan 2010
He still suffers from depression and anxiety which he believes was caused by the Accutane.
1 answer • 19 Jan 2010
I was on lexapro 20mg for 8 months and my pysc changed me last week(as the lexapro was'nt working for me)so i'm taking 10mg of prozac for 1 ...
5 answers • 16 Feb 2011
... 2012)that most recenrly reooened. Even though I'm a RN im apprehensive because of the side effects I've heard about accutane. Any words ...
1 answer • 11 Apr 2013